# SDR VNAA202307181112

- Difficulty date: July 14, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N582NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15385
- Aircraft time: 17,374 hours, 15,560 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Part number: 6007300MT
- Condition: Malfunctioned
- Location: Lt Brake Temp
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LHIB BRAKE OVHT WARNING MSG AFTER T/O., BTMS INDICATION WOULD RADOMLY DASHOUT START AFTER GEAR RETRACTION AND CONTINUED WITH GEAR EXTENDED. REMOVED AND REPLACED LHIB MLG BRAKE TEMP SENSOR IAW CRJ 900 AMM 32-46-01-000/400-801-A01-PSA. NO FURTHER DEFECTS NOTED AT THIS. THERMOCOUPLE SELF TEST GOOD. THIS CLEARS MEL.
